Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    13
  • comments
    11
  • views
    6407

Day 18 (Clavaris 40Mg Once Daily)

Sooooo like i've been reading alot on this site, its very common for people around day 15-21 to get like an exersion of blackheads :/. Welp this is currently happening! I knew something would have to come up sooner or later!!! I've read almost every comment on them and people say they should just completely fall out in a few weeks. Hopefully they do because this is terrible and the most i've ever seen on my face at once. Ofcourse i'm staring an inch away from the mirror examining, but it's hard not to. Anyways besides a million blackheads, my skin seems more sensitive and a bit less smooth than it had been, really gotta stop the topicals now and I got my first lip crack/bleed today :( !

still on the antibiotic (ampicillin 500mg twice daily)

5 days til my boyfriend is home! hopefully i'll be looking a little better by then! fingers crossed!!!!!



2 Comments


Recommended Comments

I would suggest stopping the topicals if your face is getting sensitive to the Accutane, but that is just my advice of course. We're at the same stage pretty much :)

My blackheads aren't pushing out a ton yet, but maybe they are and I just haven't noticed. They are really bad on my nose right now, but then again, my nose is always bad with blackheads.

Let me know what happens with your skin! :)

Share this comment


Link to comment

Thanks for commenting! I know I really need to stop but it's like a weird mental block with me but ive been using it very sparingly on like small spots just because it's like an ocd thing. Also sucks because i HATE the way moisturizer feels on my face, even if it is a light one, but i have to deal with it or my face would fall off. lol

Cool (: time really does go by pretty fast and even now 2 or 3 days later from this post the blackheads have been dissappearing. My skin is like moderate persistant acne, most people wouldn't even believe i'm a candidate for accutane but i was just so fed up i basically begged my dermatologist for this and only 3 weeks in i'm 100 times happier with my skin.

Best of luck to us and keep me updated with your skin too ! (:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×